# SDR 9613193247

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-211
- Aircraft serial: 408
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 47145121
- Condition: Malfunctioned
- Location: Horizontal Stab
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT APPROXIMATELY 600 FEET AGL, RECEIVED 'F/CTL ELAC 2 PITCH FAULT' ACCOMPANIED BY UNCOMMANDED 2 TO 3 DEGREE PITCH DOWN INPUTS AND SLUGGISH PITCH RESPONSE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE TRIMMABLE HORIZONTAL STABILIZER ACTUATOR, OPERATIONAL CHECK OK.
